# SDR RAIA0006010

- Difficulty date: June 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 2,131 hours, 1,718 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3294454
- Condition: Failed
- Location: Rt Wing
- Part time: 2,131 hours, 1,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6315-BOS- WING NUMBER 2 ANTI-ICE FAULTED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT WING ANTI-ICE VALVE.
